# SDR AALA961203

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49238
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39281375001
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - FLT 1554 - AFTER TAKEOFF SEA WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR INDICATED UNSAFE.  RECYCLED LANDING GEAR WITH SAME RESULTS.  EXTENDED LANDING GEAR AND AIRCRAFT RETURNED TO SEA, LANDING WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR RETRACT CYLINDER.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  PRECAUTIONARY REPLACED SCHRADER VALVE IN NOSE LANDING GEAR STRUT AND SERVICED STRUT WITH OIL AND NITROGEN.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
